mental-health-icon
Unable to remember
Im having difficulty in reading, feels like I don't remember what I just read and Struggle to watch videos too. can't remember what happened yesterday or in morning. few things remembered only. I'm taking aripiprazol and wakelert should I stop taking them it's been a year I'm taking aripiprazol
31 Views v

Answers (6)

Like the answers? Consult privately with the doctor of your choice

Heyy I can help you better with further treatment course needed. U can connect me via whatsapp on seven zero eight two zero two two zero six two.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Hi, thanks for reaching out. To begin with you can go for a thorough history taking which will help you find the underlying issues or reason behind the cognitive deficits. By the looks of it- it could be symptoms or Adhd too but the information is unclear to give a diagnosis. You can reach out for the same to me.
Next Steps
Consult a psychologist
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Hi . Memory impairment can be due various causes like vitamin deficiencies, medications, depression etc. need further details regarding your condition like the diagnosis, duration of illness etc.
Next Steps
consult for further evaluation and management
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Hi
Next Steps
take some break from studies
Health Tips
study habit alterations
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
What was the diagnosis made and also mention the symptoms for which these medications were started. You can stop waklert for few days and see. Aripiprazole doesn’t cause memory or concentration difficulties.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Get an MRI Brain, EEG and psychological assessment for cognitive functions tested to know the underlying cause and then get treated. Good luck.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.